# SDR SIMA20140412005

- Difficulty date: April 12, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 29,634 hours, 25,410 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT INOPERATIVE.  CURRENT MEL 25-59 CHANGED IAW MEL MAN REVISION 29 FROM AUTH 03061D-D TO TO 030612D-A DATE OF DISCOVERY IS 3-14-14 EXP 6-12-14 MEL REMAINS OPEN.
